Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar - increases or decreases serotonin? ZeeZee

Posted by Ritch on November 12, 2002, at 9:06:22

In reply to Re: Buspar - increases or decreases serotonin? Ritch, posted by ZeeZee on November 11, 2002, at 22:29:35

> Would taking 5-HTP do the same?

Hi, I tried 5-HTP for awhile and didn't seem to do anything for me. I think the general assumption is that it would boost serotonin. OH, I goofed about the buspirone-it is an agonist at the 5-HT1a receptor not an antagonist.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:127279
URL: http://www.dr-bob.org/babble/20021108/msgs/127352.html